# SDR DALA2022070804786

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 CORROSION ON FLOOR STRINGER LBL 10.45 BTW STA 780 TO 740 FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00406-FLOOR STRINGER LBL 10.45 BTW STA 700 TO 810 FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (2309887)
